Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have vomiting. Have nausea. Feel like fainting. Took citalopram earlier. Not pregnant. What could be the reason?

ive been really nauseated with some vomiting. ive also been overly light headed like im about to faint, even sitting down. I was on citalopram 40mg, but stopped due to how I was feeling. im a week late on period butmdont think im pregnant due to taking three test all negative. ive also been little stressed but nothing more then usual.
thanks kendra
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Are you on some kind of medication to control your Blood Pressure which you have discontinued yourself or havent seen your doctor for follow up of late now??? First of all i would like to advise you to keep a regular check on your blood pressure atleast twice daily and note it down on a notebook for next 7 days atleast.

The medicine you have mentioned is used to manage cases of stress and if it has been prescribed to you than you probably are facing some hard times. Stress initially bothers you in the form of anxiety which gradually develops into restlessness, irritability, diverted attention, absorbed mind, fears and Panic Attacks, which may reflect along with breathlessness, increased heart beat or palpitations, turmoil in head and abnormal feeling in stomach.

How to manage Stress:
1. Identify the cause first
2. Identify the best possible solution in your situation and its feasibility.
3. Talk about it with your near and dear ones, at times alone we can not manage things, a piece of advise could help us a lot.
4. Its all the perspective in which you are taking things, if you will take it on a negative note than obviously you will forsee the bad outcomes and that will bother you like what i will do then, How to manage and all?
5. Have faith and confidence in you, the best way to deal with a situation is be firm with all your patience and skills, things do change with time, so the bad part also wont remain forever.
6. Have your meals on time.
7. daily go for brisk walk for 30 minutes twice a day.
8. keep yourself occupied with some work, assignment or be in people.

And to top it all see a good doctor and feel free to express yourself infront of your doctor, they are there to help you. You can also see a good Homoeo Physician in your city because Homoeopathy has great results in such cases.

Wish you a speedy recovery to health

Dr.Rajinder SIngh
Answered: Fri, 19 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor